Translator Disclaimer
August 2020 Extremal and Stationary Discs for the Kobayashi k -Metric
F. Bertrand, G. Della Sala, J.-C. Joo
Michigan Math. J. 69(3): 451-463 (August 2020). DOI: 10.1307/mmj/1596700813

Abstract

We generalize Lempert’s and Poletsky’s works [11, 14] on the description of extremal discs for the Kobayashi metric to a higher order setting with k-stationarity condition introduced in [1].

Citation

Download Citation

F. Bertrand. G. Della Sala. J.-C. Joo. "Extremal and Stationary Discs for the Kobayashi k -Metric." Michigan Math. J. 69 (3) 451 - 463, August 2020. https://doi.org/10.1307/mmj/1596700813

Information

Received: 6 June 2018; Revised: 22 October 2018; Published: August 2020
First available in Project Euclid: 6 August 2020

MathSciNet: MR4132598
Digital Object Identifier: 10.1307/mmj/1596700813

Subjects:
Primary: 32F45, 32Q45

Rights: Copyright © 2020 The University of Michigan

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 3 • August 2020
Back to Top